Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
  • entries
    15
  • comments
    2
  • views
    22386

Day 13 - TWO compliments today!

me_vs_skin

396 views

Not one, but TWO people told me my skin was "glowing" today. :think:

One of the complimenters knows I'm on accutane, the other doesn't.

Side effects:

-Dry ears

-Dry lips

Face:

-Not many! Underneath chin zit the worst. Right cheek/lower jaw a few scabs.

-Two forehead scars (large.)

Chest neck:

-Lots of little ones.

-Three dark scars on chest still there.

Last night...OMG I had some restless leg syndrome going on. I experienced it for the first time during Accutane Round 2-- I forgot how bad it feels. I'm wondering if Accutane messes with my iron levels in any way (as that's what seems to be a main cause of RLS?) It was awwwwful.

Overall though-- in general-- I am very pleased with how my skin is looking! I hope everything continues to smooth out.



2 Comments


I too am a RLS sufferer and my doctor has recently turned me to something that works WONDERS!! Its called Sifrol and I have not had a bad night since I started!! Its actually a medication that people with parkinson's disease take. My doctor told me that RLS is caused by low dopamine levels. I have tried everything else - iron, magnesium, calcium/sodium etc...and I swear by Sifrol. Better yet, you can take it with Accutane :-

Share this comment


Link to comment
I too am a RLS sufferer and my doctor has recently turned me to something that works WONDERS!! Its called Sifrol and I have not had a bad night since I started!! Its actually a medication that people with parkinson's disease take. My doctor told me that RLS is caused by low dopamine levels. I have tried everything else - iron, magnesium, calcium/sodium etc...and I swear by Sifrol. Better yet, you can take it with Accutane :-
Holy crap! Thanks for that tidbit of information! Whenever I research stuff online about RLS, a lot of it seems to be "just deal with it" or "walk around" or "iron pills." I definitely will discuss this option with my doctor soon-- I'm not sure what the tie in with Accutane is, because it's only happened when I've been on it-- but any relief would be amazing.

Share this comment


Link to comment
Guest
Add a comment...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.

  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×